# SDR 97ZZZM1193

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT, OVERNIGHT MAINTENANCE INSPECTION FOUND THAT LHOB FLAP HAD 1 INCH CRACK ON INBOARD SIDE.  FLAP REMOVED, CUT DAMAGED SKIN OUT, REPLACED DAMAGED SKIN WITH BEECH STOCK IAW SRM 57-90.  (M)
